# SDR 01FDEA00034

- Difficulty date: January 19, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 35,560 hours, 22,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, TIE CLIP BS 660, STR 3R FOUND CRACKED.  REMOVED AND REPLACED PER IAW BAC 727 SRM 51-30-2.
